# SDR IPXA09156148

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002B
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NEITHER SLAT EXTENDED FOR LANDING.  RECYCLED, NO SLATS/FLAPS 40.  T/S IAW TSM 27-80-02 FOUND RT TQ LIMITER POPPED AND RT NR 3 JACKSCREW LOCKOUT TRIPPED.  TOPPED OFF RT NR 3 JACKSCREW WITH 70CC IAW AMM 12-13-27.  GREASED BALL NUT IAW AMM 12-22-27.  FUNCTIONAL CHECK OK IAW AMM 27-80-00 -05.  OK FOR SERVICE.
